# SDR HNAA2024120101146

- Difficulty date: November 20, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2383 VERTICAL STAB, AFT OF SPAR 3, LWR LH SKIN PROFILE CRACKED.  RAR PROFILE IAW SRM 51-40-02
